Formulas of variation for a solution of neutral differential equations with continuous initial condition.
Georgian mathematical journal, Tome 11 (2004) no. 1, pp. 155-175
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2004__11_1_51402,
author = {Ramishvili, I. and Tadumadze, T.},
title = {Formulas of variation for a solution of neutral differential equations with continuous initial condition.},
journal = {Georgian mathematical journal},
pages = {155--175},
year = {2004},
volume = {11},
number = {1},
zbl = {1065.34080},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51402/}
}
TY - JOUR AU - Ramishvili, I. AU - Tadumadze, T. TI - Formulas of variation for a solution of neutral differential equations with continuous initial condition. JO - Georgian mathematical journal PY - 2004 SP - 155 EP - 175 VL - 11 IS - 1 UR - http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51402/ LA - en ID - GMJ_2004__11_1_51402 ER -
%0 Journal Article %A Ramishvili, I. %A Tadumadze, T. %T Formulas of variation for a solution of neutral differential equations with continuous initial condition. %J Georgian mathematical journal %D 2004 %P 155-175 %V 11 %N 1 %U http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51402/ %G en %F GMJ_2004__11_1_51402
Ramishvili, I.; Tadumadze, T. Formulas of variation for a solution of neutral differential equations with continuous initial condition.. Georgian mathematical journal, Tome 11 (2004) no. 1, pp. 155-175. http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51402/